Totally geodesic seifert surfaces in hyperbolic knot and link complements ii

Colin Adams Department of Mathematics and Statistics Hanna Bennett Department of Mathematics, University of Chicago Christopher Davis Department of Mathematics, MIT Michael Jennings Department of Mathematics, MIT Jennifer Kloke Department of Mathematics, Stanford University Nicholas Perry 50 Taft Avenue, Newton, MA 02465 Eric Schoenfeld Department of Mathematics, Stanford University

Differential Geometry mathscidoc:1609.10061

Journal of Differential Geometry, 79, (1), 1-23, 2008
We generalize the results of Adams–Schoenfeld [2], finding large classes of totally geodesic Seifert surfaces in hyperbolic knot and link complements, each covering a rigid 2-orbifold embedded in some hyperbolic 3-orbifold. In addition, we provide a uniqueness theorem and demonstrate that many knots cannot possess totally geodesic Seifert surfaces by giving bounds on the width invariant in the presence of such a surface. Finally, we utilize these examples to demonstrate that the Six Theorem is sharp for knot complements in the 3-sphere.
No keywords uploaded!
[ Download ] [ 2016-09-09 11:02:17 uploaded by admin ] [ 636 downloads ] [ 0 comments ] [ Cited by 3 ]
@inproceedings{colin2008totally,
  title={TOTALLY GEODESIC SEIFERT SURFACES IN HYPERBOLIC KNOT AND LINK COMPLEMENTS II},
  author={Colin Adams, Hanna Bennett, Christopher Davis, Michael Jennings, Jennifer Kloke, Nicholas Perry, and Eric Schoenfeld},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909110217964782718},
  booktitle={Journal of Differential Geometry},
  volume={79},
  number={1},
  pages={1-23},
  year={2008},
}
Colin Adams, Hanna Bennett, Christopher Davis, Michael Jennings, Jennifer Kloke, Nicholas Perry, and Eric Schoenfeld. TOTALLY GEODESIC SEIFERT SURFACES IN HYPERBOLIC KNOT AND LINK COMPLEMENTS II. 2008. Vol. 79. In Journal of Differential Geometry. pp.1-23. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160909110217964782718.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved